# SDR IPXA10M59503

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6055507
- Part serial: 48452
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP T/E WEDGE DAMAGED D422289.  REPAIRED IAW MD11-5750-37533-A.
